Alert archive / Iowa / River Flood Warnings in 2008
River Flood Warning 33, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Apr 12, 2008, 3:33 PM CDT for Lucas County, Iowa. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2008, 3:33 PM CDT (20:33 UTC)
- Expired
- Apr 14, 2008, 4:28 AM CDT
- In force
- 37 hr
- Issued by
- NWS Des Moines, IA
- Flood severity
- Minor
County Lucas County, IA
The radar
The Des Moines radar (KDMX), 85 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chariton River near Chariton (CHTI4).
- Action stage
- 16 ft
- Minor stage
- 19.5 ft
- Moderate stage
- 26 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06903400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KDMX 122033 FLWDMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 333 PM CDT SAT APR 12 2008 ...A FLOOD WARNING HAS BEEN ISSUED FOR THE CHARITON RIVER... .HEAVY RAINS EARLIER IN THE WEEK HAS PRODUCE MINOR FLOODING ALONG THE CHARITON RIVER. THE RIVER WHICH HAD BEEN FALLING... IS EXPERIENCING A SECONDARY CREST. IAC117-132033- /O.NEW.KDMX.FL.W.0033.080412T2033Z-080414T0423Z/ /CHTI4.1.ER.080412T1637Z.080413T0000Z.080413T0423Z.NO/ 333 PM CDT SAT APR 12 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE CHARITON RIVER AT CHARITON. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:15 PM SATURDAY THE STAGE WAS 15.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. $$
7 follow-up statements
000 WGUS83 KDMX 130203 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 903 PM CDT SAT APR 12 2008 ...A FLOOD WARNING CONTINUES FOR THE CHARITON RIVER... IAC117-140203- /O.EXT.KDMX.FL.W.0033.000000T0000Z-080414T1410Z/ /CHTI4.1.ER.080412T1637Z.080413T0600Z.080413T1410Z.NO/ 903 PM CDT SAT APR 12 2008 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CHARITON RIVER AT CHARITON. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 8:00 PM SATURDAY THE STAGE WAS 15.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.9 FEET BY EARLY SUNDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE SUNDAY MORNING. $$ S
000 WGUS83 KDMX 130831 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 331 AM CDT SUN APR 13 2008 ...A FLOOD WARNING CONTINUES FOR THE CHARITON RIVER... IAC117-140831- /O.CON.KDMX.FL.W.0033.000000T0000Z-080414T1410Z/ /CHTI4.1.ER.080412T1637Z.080413T0730Z.080413T1410Z.NO/ 331 AM CDT SUN APR 13 2008 THE FLOOD WARNING CONTINUES FOR THE CHARITON RIVER AT CHARITON. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 2:45 AM SUNDAY THE STAGE WAS 16.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE SUNDAY MORNING. $$
000 WGUS83 KDMX 131329 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 829 AM CDT SUN APR 13 2008 ...A FLOOD WARNING CONTINUES FOR THE CHARITON RIVER... IAC117-141329- /O.EXT.KDMX.FL.W.0033.000000T0000Z-080414T2018Z/ /CHTI4.1.ER.080412T1637Z.080413T0930Z.080413T2018Z.NO/ 829 AM CDT SUN APR 13 2008 ...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CHARITON RIVER AT CHARITON. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 7:45 AM SUNDAY THE STAGE WAS 16.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE SUNDAY AFTERNOON. $$
000 WGUS83 KDMX 132059 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 359 PM CDT SUN APR 13 2008 ...A FLOOD WARNING CONTINUES FOR THE CHARITON RIVER... .HEAVY RAINS LAST WEEK HAVE PRODUCE MINOR FLOODING ALONG THE CHARITON RIVER. IAC117-142059- /O.EXT.KDMX.FL.W.0033.000000T0000Z-080414T2200Z/ /CHTI4.1.ER.080412T1637Z.080413T0930Z.080413T2200Z.NO/ 359 PM CDT SUN APR 13 2008 ...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CHARITON RIVER AT CHARITON. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:00 PM SUNDAY THE STAGE WAS 15.8 FEET. * MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY AFTERNOON. $$
000 WGUS83 KDMX 132155 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 455 PM CDT SUN APR 13 2008 ...A FLOOD WARNING CONTINUES FOR THE CHARITON RIVER... IAC117-142155- /O.EXT.KDMX.FL.W.0033.000000T0000Z-080415T0105Z/ /CHTI4.1.ER.080412T1637Z.080413T0930Z.080414T0105Z.NO/ 455 PM CDT SUN APR 13 2008 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CHARITON RIVER AT CHARITON. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:45 PM SUNDAY THE STAGE WAS 15.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY EVENING. $$
000 WGUS83 KDMX 140118 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 818 PM CDT SUN APR 13 2008 ...A FLOOD WARNING CONTINUES FOR THE CHARITON RIVER... IAC117-150118- /O.EXT.KDMX.FL.W.0033.000000T0000Z-080415T0258Z/ /CHTI4.1.ER.080412T1637Z.080413T0930Z.080414T0258Z.NO/ 818 PM CDT SUN APR 13 2008 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CHARITON RIVER AT CHARITON. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 7:30 PM SUNDAY THE STAGE WAS 15.4 FEET. * MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE LATER THIS EVENING. $$ S
000 WGUS83 KDMX 140928 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 428 AM CDT MON APR 14 2008 ...A FLOOD WARNING CONTINUES FOR THE CEDAR RIVER... ...FLOOD WARNING FOR THE CHARITON RIVER IS CANCELLED... IAC013-150928- /O.CON.KDMX.FL.W.0034.000000T0000Z-080416T1600Z/ /CEDI4.1.ER.080414T0533Z.080415T0000Z.080415T1600Z.NO/ 428 AM CDT MON APR 14 2008 THE FLOOD WARNING CONTINUES FOR THE CEDAR RIVER AT CEDAR FALLS. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:45 AM MONDAY THE STAGE WAS 88.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 88.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 88.4 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY MORNING. $$ IAC117-140958- /O.CAN.KDMX.FL.W.0033.000000T0000Z-080415T0258Z/ /CHTI4.1.ER.080412T1637Z.080413T0930Z.080414T0348Z.NO/ 428 AM CDT MON APR 14 2008 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE CHARITON RIVER AT CHARITON. * AT 4:15 AM MONDAY THE STAGE WAS 13.6 FEET. * FELL BELOW FLOOD STAGE AT 10:48 PM SUNDAY. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.1 FEET BY TUESDAY MORNING. $$ REV
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Apr 12, 3:09 PM CDT, 24 minutes earlier.
Area forecast discussion, Apr 12, 3:09 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 309 PM CDT SAT APR 12 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... CYCLONIC FLOW WILL PERSIST ACROSS THE REGION TONIGHT...PRODUCING ADDITIONAL LIGHT SNOW SHOWERS AND FLURRIES. VISIBILITIES ARE DROPPING BELOW TWO MILES AT TIMES WITH THE MORE ENHANCED REFLECTIVITY AND THERE MAY BE SOME VERY LIGHT ACCUMULATIONS ON GRASSY SURFACES. THE UPPER LEVEL LOW WILL HEAD INTO THE TENNESSEE VALLEY SUNDAY AS UPPER RIDGING BEGINS TO BUILD INTO THE WESTERN HIGH PLAINS. THE NAM MAY BE A BIT TOO AGGRESSIVE IN CLEARING OUT THE CLOUDS SUNDAY AND HAVE STAYED CLOSER TO THE COOLER MAVMOS HIGH TEMPS. EXPECT WARMING TEMPS MONDAY AND TUESDAY AT THE UPPER RIDGE PROGRESSES ACROSS THE UPPER MIDWEST. LOOKING AHEAD TO THE LATER PERIODS /WED-SAT/...MODEL CONSENSUS SEEMS INITIALLY TO BE IMPROVING. THE EURO IS CLOSER TO THE GFS IN THE PROGRESSION OF THE SOUTHERN STREAM WAVE AND GENERATES MORE QPF ACROSS SOUTHERN IOWA. THE EURO EVEN DEVELOPS A CLOSED H5 LOW FRIDAY NIGHT INTO SATURDAY AND LINGERS PRECIP IN SOUTHERN IOWA LONGER THAN THE GFS. THURSDAY IS THE MOST FAVORED DAY FOR SHOWERS AND THUNDERSTORMS AS A FRONT HANGS UP TEMPORARILY ACROSS IOWA. TEMPERATURES WILL CONTINUE TO REMAIN A BIT ABOVE NORMAL THROUGH SATURDAY...WITH HIGHS MAINLY IN THE 60S AND LOWS IN THE 40S. && AVIATION...13/00Z WITH LOW PRESSURE MOVING SLOWLY EASTWARD AWAY FROM OUR AREA...WINDS REMAIN NORTHERLY AND MOST OF IOWA IS SHROUDED BY THE LOW-LEVEL STRATUS FIELD. MVFR CEILINGS PREVAIL AT ALL SITES. THE SNOW HAS TAPERED OFF FOR THE MOST PART...HOWEVER A WELL-DEFINED BAND OF MODERATE SNOW SHOWERS IS SPIRALING AROUND THE CIRCULATION AND CURRENTLY MOVING MORE OR LESS SOUTH OVER THE NORTHEASTERN THIRD OF OUR CWA. THIS SNOW BAND WILL PRODUCE LOWERED VSBYS AND CIGS AT KMCW...KOTM...AND POSSIBLY KFOD AND KDSM AT VARIOUS TIMES BEFORE 06Z. THEREAFTER...SNOW SHOULD END BUT THE LOW CLOUDS WILL STICK AROUND WITH MVFR CIGS PERSISTING THROUGH THE NIGHT. CONDITIONS WILL IMPROVE TOMORROW AS THE CLOUD SHIELD FINALLY MOVES OUT DURING THE MORNING. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE && SHORT TERM...COGIL LONG TERM...KINNEY AVIATION...LEE
Hazardous weather outlook, Apr 12, 5:21 AM CDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 521 AM CDT SAT APR 12 2008 IAZ004-006-007-015>017-023>028-033>039-044>050-057>062-070>073- 081>083-085-086-092>097-131030- EMMET-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-POCAHONTAS- HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-WEBSTER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE- STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK- CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 521 AM CDT SAT APR 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND FRIDAY. THE POTENTIAL FOR SEVERE WEATHER CAN NOT BE RULED OUT AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. IAZ005-131030- KOSSUTH- 521 AM CDT SAT APR 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA ALONG THE EAST FORK OF THE DES MOINES RIVER. .DAY ONE...TODAY AND TONIGHT DUE TO HEAVY RAINFALL AND ALREADY SATURATED GROUND...OUT OF BANK RISES CAN BE EXPECTED ALONG THE EAST FORK OF THE DES MOINES RIVER IN ALGONA ON SATURDAY. RIVER FLOOD WARNINGS ARE IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND FRIDAY. THE POTENTIAL FOR SEVERE WEATHER CAN NOT BE RULED OUT AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. IAZ074-075-084-131030- MARION-MAHASKA-LUCAS- 521 AM CDT SAT APR 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IOWA NEAR THE CHARITON AND SOUTH SKUNK RIVERS. .DAY ONE...TODAY AND TONIGHT DUE TO HEAVY RAINFALL ON THURSDAY...OUT OF BANK RISES CAN BE EXPECTED ALONG THE CHARITON AND SOUTH SKUNK RIVERS. RIVER FLOOD WARNINGS ARE IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND FRIDAY. THE POTENTIAL FOR SEVERE WEATHER CAN NOT BE RULED OUT AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DONAVON
In the hours before
Local storm report, Apr 12, 10:31 AM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
1031 AM CDT SAT APR 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TORNADO 2 W CLIO 40.64N 93.48W
04/10/2008 WAYNE IA NWS STORM SURVEY
BRIEF TORNADO TOUCHDOWN OBSERVED BY EMERGENCY MANAGEMENT
IN OPEN COUNTRY.
0449 PM TORNADO 4 WSW MILLERTON 40.83N 93.38W
04/10/2008 WAYNE IA NWS STORM SURVEY
BRIEF TORNADO TOUCHDOWN OBSERVED BY EMERGENCY MANAGEMENT
IN OPEN COUNTRY.
0452 PM TSTM WND DMG 5 S SEYMOUR 40.61N 93.11W
04/10/2008 WAYNE IA NWS STORM SURVEY
METAL BUILDING DAMAGED.
0453 PM TSTM WND DMG 3 SSE SEYMOUR 40.64N 93.10W
04/10/2008 APPANOOSE IA NWS STORM SURVEY
POWER POLES DOWN.
0457 PM TORNADO 2 ESE SEYMOUR 40.67N 93.08W
04/10/2008 APPANOOSE IA NWS STORM SURVEY
DAMAGE TO HOUSE AND POWER POLES.
0500 PM FUNNEL CLOUD 1 W CHARITON 41.02N 93.33W
04/10/2008 LUCAS IA BROADCAST MEDIA
DELAYED REPORT OF A FUNNEL CLOUD 1 MILE WEST OF CHARITION
AT 5 PM.
0510 PM TORNADO 11 NW CENTERVILLE 40.86N 93.00W
04/10/2008 APPANOOSE IA NWS STORM SURVEY
NUMEROUS MOBILE HOMES DAMAGED AT ANTLER ACRES
SUBDIVISION.
0516 PM FUNNEL CLOUD 6 SSE MELROSE 40.91N 92.99W
04/10/2008 MONROE IA TRAINED SPOTTER
0534 PM TSTM WND DMG 4 N ALBIA 41.09N 92.80W
04/10/2008 MONROE IA NWS STORM SURVEY
OLD SCHOOLHOUSE DESTROYED.
0534 PM TSTM WND DMG 4 N ALBIA 41.09N 92.80W
04/10/2008 MONROE IA NWS STORM SURVEY
NUMEROUS TREE LIMBS DOWN AND FIVE BROKEN WINDOWS.
0535 PM TSTM WND DMG 5 N ALBIA 41.09N 92.80W
04/10/2008 MONROE IA NWS STORM SURVEY
MORTON BUILDING SEVERELY DAMAGED. SOME SHINGLES OFF
HOUSE. SMALL GRAIN BIN DESTROYED.
0538 PM FUNNEL CLOUD 3 WSW EDDYVILLE 41.14N 92.68W
04/10/2008 MONROE IA TRAINED SPOTTER
TRAINED SPOTTER REPORTED FUNNEL DOWN TO TREELINE ABOUT 3
MILES WSW OF EDDYVILLE MOVING QUICKLY NORTH NORTHEAST.
0544 PM TSTM WND DMG 5 SSW BEACON 41.21N 92.71W
04/10/2008 MAHASKA IA NWS STORM SURVEY
EXTENSIVE ROOF DAMAGE TO NUMEROUS BUILDINGS. SMALL POWER
POLES SNAPPED. SOME SHINGLES OFF HOMES. GRAIN BINS
DAMAGED.
0554 PM TSTM WND DMG 1 E OSKALOOSA 41.29N 92.62W
04/10/2008 MAHASKA IA NWS STORM SURVEY
TWO TREES UPROOTED. SIGN DAMAGE. POWER POLE LEANING.
MINOR DAMAGE TO BUILDING EXTERIOR.
0555 PM TSTM WND DMG 1 ENE OSKALOOSA 41.30N 92.62W
04/10/2008 MAHASKA IA NWS STORM SURVEY
NUMEROUS TREES DAMAGED. SHINGLES OFF HOUSE.
0602 PM HAIL 3 S NEW SHARON 41.43N 92.65W
04/10/2008 E1.00 INCH MAHASKA IA TRAINED SPOTTER
TRAINED SPOTTER REPORTS NICKEL UP TO QUARTER SIZED HAIL 3
MILES SOUTH OF NEW SHARON.
0621 PM TORNADO 3 NE BARNES CITY 41.55N 92.43W
04/10/2008 POWESHIEK IA EMERGENCY MNGR
DAMAGE TO SEVERAL HOMES...GRAIN BINS...AND OUTBUILDINGS
ALONG SEVEN MILE PATH.
0624 PM HAIL 2 WNW CENTERVILLE 40.74N 92.91W
04/10/2008 E1.00 INCH APPANOOSE IA LAW ENFORCEMENT
0634 PM HAIL 3 ENE RATHBUN 40.82N 92.84W
04/10/2008 E0.88 INCH APPANOOSE IA LAW ENFORCEMENT
0636 PM TORNADO 5 E BROOKLYN 41.72N 92.35W
04/10/2008 POWESHIEK IA EMERGENCY MNGR
DAMAGE TO HOME AND OUTBUILDINGS. TREES UPROOTED. ROAD
SIGNS PULLED OUT OF GROUND. DAMAGE ALONG TWO MILE PATH.
0714 PM HAIL 3 SE OSCEOLA 41.00N 93.73W
04/10/2008 E0.75 INCH CLARKE IA BROADCAST MEDIA
REPORT OF 3/4 INCH HAIL ABOUT 3 MILES SOUTHEAST OF
OSCEOLA AT 714 PM.
0828 PM HAIL 1 SE NEWTON 41.68N 93.03W
04/10/2008 E0.88 INCH JASPER IA LAW ENFORCEMENT
0844 PM HAIL BEAMAN 42.22N 92.82W
04/10/2008 E0.88 INCH GRUNDY IA TRAINED SPOTTER
0939 PM TSTM WND GST LAMONI 40.62N 93.94W
04/10/2008 M58.00 MPH DECATUR IA ASOS
&&
SUMMARY OF SEVERE WEATHER EVENT ON 4/10/08...CORRECTED AND UPDATED
FOR STORM SURVEY CONDUCTED ON 4/11/08. DUPLICATE REPORTS HAVE BEEN
REMOVED. SEE DSMPNSDMX ISSUED AT 7:21 PM CDT 4/11/08 FOR ADDITIONAL
DETAILS ON TORNADOES.
COGIL/KINNEYThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 9:44 PM CDT | River Flood Warning | DMX | Humboldt, Kossuth | 20 hr |
Nearby
River Flood Warnings in Iowa, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.